# SDR DALA2019121237268

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 86,583 hours, 11,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Departed
- Location: Overwing
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION INTO BOS, FLIGHT ATTENDANTS HEAR AND ABNORMAL LOUD THUD. UPON AIRCRAFT INSPECTION FOUND SLIDE/RAFT RIGHT OVER WING MISSING. REPLACED SLIDE, DOOR ACTUATOR, EVACUATION CYLINDER, SLIDE DOOR ACTUATORS, SLIDE INFLATION BOTTLE AND ADJUSTED OVER WING SLIDE SYSTEM. LP 6346164
